# SDR ASAA0140153

- Difficulty date: November 21, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022605
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTING AT ROW 16 INOPERATIVE.  RESTORED WIRING TO ORIGINAL CONDITION, OPS CHECKED GOOD.  (M)
